Robustness and inference in nonparametric partial frontier modeling

Daouia, Abdelaati and Gijbels, Irene (2011) Robustness and inference in nonparametric partial frontier modeling. Journal of Econometrics, 161 (2). pp. 147-165.

[img]
Preview
Text
Download (3MB) | Preview
Official URL: http://tse-fr.eu/pub/25659
Item Type: Article
Language: English
Date: April 2011
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:23
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:25659
URI: http://publications.ut-capitole.fr/id/eprint/15227

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year